# SDR USAA2013042900016

- Difficulty date: April 23, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 102,167 hours, 19,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C3 CHECK - FORWARD RIGHT CABIN EMERGENCY LIGHT POWER SUPPLY BATTERY M730 POS INOP.  REPLACED FORWARD RIGHT CABIN EMERGENCY LIGHT POWER SUPPLY BATTERY PACK M730 POSITION IAW B767 AMM 33-51-07, PG 201.  OPS CHECK GOOD IAW B767 AMM 33-51-07-712-033.
